In a couple of days' time I am due to start taking Requip XL, 2 mg. I must confess that I am terrified of possible side effects, especially after my previous negative experience with Azilect. Has anybody reacted badly to Requip XL?
I didn't need any medication before I went in for knee surgery on July 23rd last, but the op, though done only with a spinal block, and the long recovery time, seem to have exacerbated my Parkinson's symptoms.
I was managing very well without medication before the operation, but over the last 2 and a half months my tremor has worsened and spread to my other leg too, my energy levels are extremely low and I also seem to have developed a frequency problem.
Unfortunately I also had the misfortune of injuring my other knee, so I am a long way off a full recovery. Furthermore I don't think I'll be able to have the other knee done, as originally planned. I could not face it.
It has also taken 5 weeks, from the time I contacted the Parkinson's nurse, to get my prescription.
I'll try to stay positive, hoping to finally recover from the op and to be able to tolerate the Requip.
Regards to all.